# SDR USAA020216

- Difficulty date: May 21, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANTENNA DOUBLER CORRODED SIX .25 INCH BY .25 INCH AREAS, ANTENNA MOUNT NUTPLATE BRACKETS BETWEEN STATION 727D.  REMOVED CORROSION AND REPLACED CHANNEL PER SRM 53-30-53, 51-40-05.  CORROSION LEVEL 1, TASK NR C53-208-01.  (M)
